# SDR DALA2014061903697

- Difficulty date: June 17, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER SKIN ON SLAT PANEL 2, XOS 222.  DAMAGE REMOVED IAW SRM 57-09, FIG 108.  DOUBLER AND FILLER WERE FABRICATED IAW SRM 57-09, FIG 10B.  REPAIR TREATED,  PAINTED AND INSTALLED IAW SRM 51-10-3, PAR 14/21 AND SRM 57-09, FIG 10B.
